Alert archive / California / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Feb 13, 2025, 3:37 PM PST for Los Angeles County, California. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2025, 3:37 PM PST (23:37 UTC)
- Expired
- Feb 13, 2025, 7:51 PM PST
- In force
- 4 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Los Angeles County, CA
The radar
The Los Angeles radar (KVTX), 66 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Vandenberg AFB, CA (KVBG), launched 12:00Z, 11.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
921
WGUS56 KLOX 132337 RRA
FFWLOX
CAC037-140400-
/O.NEW.KLOX.FF.W.0002.250213T2337Z-250214T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Los Angeles/Oxnard CA
337 PM PST Thu Feb 13 2025
The National Weather Service in Los Angeles/Oxnard has issued a
* Flash Flood Warning for...
The Palisades burn scar in...
Southwest Los Angeles County in southwestern California...
* Until 800 PM PST.
* At 337 PM PST, Doppler radar and automated rain gauges indicated
heavy rain overspreading the Palisades Burn Scar. There is now a
high risk for a life-threatening debris flow.
HAZARD...Life threatening debris flows in and around the
Palisades Burn Scar.
SOURCE...Radar and automated gauges.
IMPACT...Mud, rock, and debris flows will have the potential to
impact drainages, roads, and residences in and
directly below the burn area.
* Some locations that will experience flash flooding include...
Malibu, Topanga State Park, Pacific Palisades, Brentwood, Topanga
Canyon Road through the Santa Monica Mountains and Mandeville
Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Palisades Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
&&
LAT...LON 3408 11865 3408 11864 3408 11863 3408 11861
3409 11860 3409 11857 3410 11856 3413 11854
3412 11851 3411 11850 3410 11851 3408 11851
3406 11850 3403 11852 3404 11857 3404 11861
3404 11866 3407 11869 3408 11868
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Lund/Cohen/Laber2 follow-up statements
010
WGUS76 KLOX 140121
FFSLOX
Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
521 PM PST Thu Feb 13 2025
CAC037-140400-
/O.CON.KLOX.FF.W.0002.000000T0000Z-250214T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Angeles CA-
521 PM PST Thu Feb 13 2025
...FLASH FLOOD WARNING FOR THE PALISADES BURN SCAR REMAINS IN EFFECT
UNTIL 8 PM PST THIS EVENING FOR WEST CENTRAL LOS ANGELES COUNTY...
At 521 PM PST, local law enforcement reported multiple vehicles
trapped in mud across the Palisades Burn Scar as a result of
extremely heavy rainfall that moved over the area. THIS IS A VERY
DANGEROUS SITUATION!
HAZARD...Life threatening debris flows in and around the
Palisades Burn Scar.
SOURCE...Law enforcement reported.
IMPACT...Mud, rock, and debris flows will have the potential to
impact drainages, roads, and residences in and directly
below the burn area. Isolated showers may continue into
Friday morning and mud or debris flows may happen many
hours after the heavy rain has ended.
Some locations that will experience flash flooding include...
Malibu, Topanga State Park, Pacific Palisades, Brentwood, Topanga
Canyon Road through the Santa Monica Mountains and Mandeville
Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a life threatening situation. Heavy rainfall will cause
extensive and severe flash flooding of creeks...streams...and
ditches in the Palisades Burn Scar. Severe debris flows can also be
anticipated across roads. Roads and driveways may be washed away in
places. If you encounter flood waters...climb to safety.
&&
LAT...LON 3408 11865 3408 11864 3408 11863 3408 11861
3409 11860 3409 11857 3410 11856 3413 11854
3412 11851 3411 11850 3410 11851 3408 11851
3406 11850 3403 11852 3404 11857 3404 11861
3404 11866 3407 11869 3408 11868
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Lund/Cohen/Laber770
WGUS76 KLOX 140351 RRA
FFSLOX
Flash Flood Statement
National Weather Service Los Angeles/Oxnard CA
751 PM PST Thu Feb 13 2025
CAC037-140401-
/O.CAN.KLOX.FF.W.0007.000000T0000Z-250214T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Los Angeles CA-
751 PM PST Thu Feb 13 2025
...FLASH FLOOD WARNING IS CANCELLED FOR A PORTION OF LOS ANGELES
COUNTY...
The heavy rain has moved out of the area, however isolated showers
may continue into Friday morning. Keep in mind, mud and rock slides
can happen well after the rain has ended. Please continue to heed
remaining road closures.
&&
LAT...LON 3402 11773 3402 11777 3400 11777 3400 11779
3398 11780 3395 11778 3395 11798 3390 11798
3390 11799 3392 11807 3400 11825 3405 11823
3417 11815 3415 11809 3420 11767
$$
Lund/Bruno/CohenWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Feb 13, 2:13 PM PST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 13, 2:13 PM PST, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
213 PM PST Thu Feb 13 2025
.SYNOPSIS...13/119 PM.
A significant storm system will bring periods of moderate to
heavy rain, strong winds and a chance of thunderstorms to the
area into tonight, followed by scattered showers Friday morning.
A warming and drying trend is expected over the weekend into next
week.
&&
.SHORT TERM (TDY-SUN)...13/207 PM.
A strong storm system is moving through the area this afternoon
and evening. While rainfall has slowed down across SLO County,
we're just entering the peak rain periods for southern areas from
Santa Barbara to LA Counties. Satellite imagery is showing the
back edge of the colder cloud tops moving out of Santa Barbara
County and into LA/Ventura Counties. However, there is also a
lower level tap of moisture that extends back through southern SLO
County that could still drop some moderate to heavy rain at
times. So timing and projected amounts and rates still more or
less on track. There have been isolated rates close to 0.75" per
hour and given the deep moisture tap still west of LA County,
there is still significant potential for very high rain rates,
possibly as high as 1" per hour, through this evening, especially
south of SLO County. By midnight, the heavier rain is expected to
be east of LA County, however scattered showers are possible at
least into Friday morning. Most likely areas for that would be the
Central Coast, mountains, and eastern LA County. Then some
scattered showers remaining in the mountains through Friday
afternoon.
Strong winds have developed across the mountains, Antelope Valley,
as well as SLO and northern Santa Barbara County. Expecting this
to continue through the evening before weakening overnight.
Snow levels on the soundings were over 8000 this morning and they
will remain this way through this evening before falling to around
5500-6000 feet later tonight into Friday.
Winds aloft shift quickly to the north Friday night into Saturday
with some gusty winds expected there as well as the Central Coast
and southwestern Santa Barbara County. Could see a little
upslope precip developing in the Grapevine region with rapidly
lowering snow levels. Can't rule out some light snow in that
area late Friday night into Saturday morning. Otherwise dry
weather with a warming trend Sunday with highs in the 60s to around
70 for coastal areas and low to mid 70s in the valleys. Some
increasing high clouds are expected Sunday from a storm to the
north bot no rain with it. Chilly nighttime temperatures expected
over the weekend with some cooler valleys dropping into the 30s
and even high 20s in far inland areas.
.LONG TERM (MON-THU)...13/213 PM.
Ensembles still indicating little to no chance of any additional
rain at least until the very end of February. High pressure over
the eastern Pacific will deflect all incoming systems well to the
north. High temperatures are expected to remain near to slightly
above normal through mid week. Possibly some gusty northerly winds
in the mountains and southern Santa Barbara County as forecast
LAX-BFL pressure gradients are from -5 to -8mb starting Sunday.
&&
.AVIATION...13/1747Z.
At 1652Z, there was nor marine layer or marine inversion at KLAX.
There was a deep moist layer up to 6000 feet.
Low to moderate confidence in TAFs. High confidence in rain
continuing at all sites through most of the period, and moderate
confidence in at least brief period of heavier rainfall. Low
confidence in in minimum flight cats and timing of category
changes. Flight cats will change rapidly, especially during
period of moderate to heavy rainfall. Gusty winds will impact all
TAF sites, with maximum wind gusts possibly being off by 10 kts at
times. Timing of wind changes may be off +/- 3 hours. For TAF
sites north of Point Conception, gusty southerly winds could
generate moderate LLWS and turbulence through this afternoon.
There is a 30% chance of thunderstorms for all sites, except for
KWJF and KPMD, through this evening. Any thunderstorms will be
capable of producing brief heavy rain with LIFR/VLIFR VSBYs and
gusty/erratic outflow winds.
KLAX...Moderate confidence in 18Z TAF due to rapid changes in
flight cats and high uncertainty in minimum flight cat. During
heavy downpours, VLIFR to LIFR cigs and vsbys are possible. 30%
chance of thunderstorms between 23Z and 05Z, possibly as late as
08Z. Gusty/erratic outflow winds and VLIFR conditions are likely
during thunderstorms. Southerly winds with gusts up to 25 knots
are likely through 06Z before winds turn westerly. This wind shift
could occur as early as 03Z.
KBUR...Moderate confidence in 18Z TAF. High confidence in
moderate to locally heavy rain through this evening with MVFR to
LIFR CIGs/VSBYs, but low confidence in timing of flight category
changes. There is a 30% chance of thunderstorms 23Z-05Z, possibly
lingering as late as 08Z. Gusty/erratic outflow winds and VLIFR
conditions would be likely during thunderstorms.
&&
.MARINE...13/151 PM.
For the Outer Waters, moderate to high confidence in current
forecast. Small Craft Advisory (SCA) level winds will continue for
much of the time through Saturday, along with high seas, creating
hazardous conditions. For Sunday afternoon through Tuesday, there
is a 50-70% chance of SCA level winds.
For the Inner Waters north of Point Sal, moderate to high
confidence in current forecast. For this afternoon through
Saturday, high confidence in combination of SCA level winds and
seas. For Sunday, high confidence in winds and seas remaining
below SCA levels. On Monday, there is a 50-60% chance of SCA
level winds in the afternoon and evening hours. High confidence
that Tuesday will remain sub advisory.
For the Inner Waters south of Point Conception, high confidence
in SCA level south to southeast winds continuing into late tonight
before dropping below advisory levels. There is a 40-50% chance
for seas to reach SCA levels late tonight in the Santa Barbara
Channel. Otherwise, seas will be near or above SCA Friday through
Saturday. On Friday, SCA level westerly winds are likely in the
afternoon and evening hours (70-80% chance). For Saturday through
Tuesday, winds and seas are generally expected to remain below SCA
levels, although there is a 50-60% chance of SCA level winds
across the western half of the Santa Barbara Channel during the
late afternoon and evening hours on Sunday and Monday.
There is the possibility of thunderstorms across the coastal
waters through late tonight. Any thunderstorms would likely
produce brief heavy rain, frequent lightning, gusty and erratic
winds, rough seas and possibly even waterspouts.
&&
.BEACHES...13/139 PM.
A large, long period, westerly swell is making its way into the
coastal waters and will continue through Saturday. This will
bring high surf conditions to west and northwest facing beaches
through Saturday. North of Point Conception, surf heights will
peak in the 12-18 foot range on Friday with local sets to 20 feet.
South of Point Conception, surf heights will peak in the 6 to 10
foot range on Friday with local sets up to 14 feet. With the
morning high tides Friday and Saturday, some minor flooding of
low-lying areas will be possible.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect until 4 PM PST this afternoon for
zones 38-346>352. (See LAXNPWLOX).
Flash Flood Watch in effect until 10 PM PST this evening for
zones 88-355-358-362-366>375-377>380-548. (See LAXFFALOX).
Flood Watch now in effect until 6 PM PST this evening for
zones 340>345. (See LAXFFALOX).
High Wind Warning now in effect until 4 PM PST this afternoon
for zones 340>345-353. (See LAXNPWLOX).
High Surf Advisory in effect until 3 PM PST Saturday for
zones 340-346-354. (See LAXCFWLOX).
Flash Flood Watch in effect until 7 PM PST this evening for
zones 348-353. (See LAXFFALOX).
High Surf Advisory in effect from 9 PM this evening to 9 AM
PST Saturday for zones 349-350. (See LAXCFWLOX).
High Surf Advisory in effect from 3 AM Friday to 3 AM PST
Saturday for zones 362-366. (See LAXCFWLOX).
High Wind Warning remains in effect until 1 AM PST Friday for
zones 376>382. (See LAXNPWLOX).
Wind Advisory remains in effect until 1 AM PST Friday for
zone 383. (See LAXNPWLOX).
PZ...Small Craft Advisory in effect until 3 AM PST Saturday for
zones 645-670-673. (See LAXMWWLOX).
Small Craft Advisory in effect until 9 PM PST this evening
for zone 650. (See LAXMWWLOX).
Small Craft Advisory in effect until midnight PST tonight for
zone 655. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PST Saturday for
zone 676. (See LAXMWWLOX).
&&
PUBLIC...MW
AVIATION...RAT
MARINE...RAT/Lewis
BEACHES...RAT/Lewis
SYNOPSIS...MW
weather.gov/losangeles
Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=loxIn the hours before
Special weather statement, Feb 13, 11:46 AM PST, 3 hours 51 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1146 AM PST Thu Feb 13 2025
CAZ343>345-132015-
San Luis Obispo County Mountains CA-Southern Salinas Valley CA-
San Luis Obispo County Interior Valleys CA-
1146 AM PST Thu Feb 13 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL SAN LUIS OBISPO
COUNTY THROUGH 1215 PM PST...
At 1145 AM PST, Doppler radar was tracking strong thunderstorms along
a line extending from 21 miles east of Paso Robles to 10 miles east
of Atascadero. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Shandon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3579 12019 3562 12019 3561 12009 3553 12009
3551 12005 3549 12005 3537 12014 3550 12066
3579 12035
TIME...MOT...LOC 1945Z 281DEG 24KT 3573 12030 3549 12050
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Lund/Cohen/GombergSpecial weather statement, Feb 13, 12:19 PM PST, 3 hours 18 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1219 PM PST Thu Feb 13 2025
CAZ341>345-132100-
San Luis Obispo County Inland Central Coast CA-
San Luis Obispo County Mountains CA-Santa Lucia Mountains CA-
Southern Salinas Valley CA-
San Luis Obispo County Interior Valleys CA-
1219 PM PST Thu Feb 13 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL SAN LUIS OBISPO COUNTY
THROUGH 100 PM PST...
At 1218 PM PST, Doppler radar was tracking strong thunderstorms along
a line extending from 27 miles south of Avenal to near Arroyo Grande.
Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Black Mountain...
and Lake Lopez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3561 12019 3561 12009 3553 12009 3553 12007
3550 12005 3546 12000 3544 12000 3520 12026
3518 12066 3564 12023 3565 12019
TIME...MOT...LOC 2018Z 253DEG 29KT 3563 12014 3522 12057
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Lund/GombergSpecial weather statement, Feb 13, 12:32 PM PST, 3 hours 5 minutes before
Special Weather Statement
National Weather Service OXNARD CA
1232 PM PST Thu Feb 13 2025
CAZ038-340>342-344>347-353-132115-
Santa Barbara County Central Coast Beaches CA-
San Luis Obispo County Inland Central Coast CA-
San Luis Obispo County Mountains CA-
Santa Barbara County Interior Mountains CA-Santa Lucia Mountains CA-
San Luis Obispo County Beaches CA-
Santa Barbara County Inland Central Coast CA-
San Luis Obispo County Interior Valleys CA-Cuyama Valley CA-
1232 PM PST Thu Feb 13 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SANTA BARBARA AND
SOUTHEASTERN SAN LUIS OBISPO COUNTIES THROUGH 115 PM PST...
At 1231 PM PST, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles east of Arroyo Grande to 11 miles
southwest of Nipomo. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Guadalupe...
Santa Maria...
Nipomo...
Carrizo Plain...
and Highway 166 between Twitchell Dam and the Cuyama Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3496 12065 3522 12026 3526 11985 3498 12025
3489 12064 3490 12065 3490 12067
TIME...MOT...LOC 2031Z 241DEG 35KT 3515 12031 3493 12068
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Lund/CohenSpecial weather statement, Feb 13, 1:24 PM PST, 2 hours 13 minutes before
Special Weather Statement
National Weather Service OXNARD CA
124 PM PST Thu Feb 13 2025
CAZ038-346>349-351-353-132200-
Santa Barbara County Central Coast Beaches CA-
Santa Barbara County Southwestern Coast CA-
Santa Barbara County Interior Mountains CA-Santa Ynez Valley CA-
Santa Ynez Mountains Western Range CA-
Santa Barbara County Inland Central Coast CA-Cuyama Valley CA-
124 PM PST Thu Feb 13 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SANTA BARBARA COUNTY
THROUGH 200 PM PST...
At 123 PM PST, Doppler radar was tracking strong thunderstorms along
a line extending from 15 miles northeast of Los Alamos to near Point
Conception. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Figueroa Mountain...
Buellton...
Santa Ynez...
Los Alamos...
Solvang...
Highway 101 through Gaviota State Park...
Point Conception...
and Lompoc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3495 12006 3495 11971 3482 11972 3447 12017
3447 12031 3445 12044 3444 12045 3445 12047
3447 12048 3452 12051 3456 12058
TIME...MOT...LOC 2123Z 274DEG 33KT 3489 12008 3453 12048
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Cohen/LundSpecial weather statement, Feb 13, 2:02 PM PST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service OXNARD CA
202 PM PST Thu Feb 13 2025
CAZ038-348>353-132245-
Santa Barbara County Southwestern Coast CA-
Santa Barbara County Southeastern Coast CA-
Santa Barbara County Interior Mountains CA-Santa Ynez Valley CA-
Santa Ynez Mountains Western Range CA-
Santa Ynez Mountains Eastern Range CA-Cuyama Valley CA-
202 PM PST Thu Feb 13 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL SANTA BARBARA
COUNTY THROUGH 245 PM PST...
At 202 PM PST, Doppler radar was tracking strong thunderstorms with
heavy rain along a line extending from 15 miles southwest of Cuyama
to near Refugio State Beach. Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Figueroa Mountain...
Big Pine Mountain...
Summerland...
Montecito...
Mission Canyon...
Santa Barbara Airport...
Ventucopa...
Santa Barbara...
Highway 154 over San Marcos Pass...
Goleta...
Carpinteria...
Hope Ranch...
Lake Cachuma...
Isla Vista...
El Capitan State Beach...
and Santa Ynez.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3486 11989 3486 11945 3438 11948 3442 11956
3442 11968 3439 11972 3442 11978 3441 11988
3444 11993 3447 12004 3447 12021
TIME...MOT...LOC 2202Z 272DEG 21KT 3480 11984 3448 12011
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Black/CohenSpecial weather statement, Feb 13, 3:00 PM PST, 37 minutes before
Special Weather Statement
National Weather Service OXNARD CA
300 PM PST Thu Feb 13 2025
CAZ352-354>358-369-374>376-132330-
Ventura County Beaches CA-Central Ventura County Valleys CA-
Santa Susana Mountains CA-Southeastern Ventura County Valleys CA-
Lake Casitas CA-Ventura County Inland Coast CA-
Santa Ynez Mountains Eastern Range CA-
Western Santa Monica Mountains Recreational Area CA-Ojai Valley CA-
Southern Ventura County Mountains CA-
300 PM PST Thu Feb 13 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN VENTURA COUNTY
THROUGH 330 PM PST...
At 259 PM PST, Doppler radar was tracking strong thunderstorms with
heavy rain along a line extending from near Ojai to near Ventura
Harbor. Movement was east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Meiners Oaks...
Point Mugu State Park...
Camarillo...
Ojai...
Solimar Beach...
Santa Paula...
Naval Base Ventura County...
Oxnard...
Ventura...
Port Hueneme...
Silver Strand Beach...
Somis...
El Rio...
Lake Casitas...
Ventura Harbor...
Seacliff...
Fillmore...
Highway 33 between Wheeler Springs and Rose Valley Road...
and Newbury Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3411 11909 3409 11912 3414 11919 3414 11922
3423 11927 3425 11926 3427 11929 3427 11931
3432 11938 3451 11929 3445 11892 3406 11900
TIME...MOT...LOC 2259Z 262DEG 33KT 3443 11915 3423 11937
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
Black/CohenThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 1:14 AM PST | Small Craft Advisory | LOX | 62 hr | |
| Feb 13, 3:12 AM PST | Areal Flood Advisory | LOX | San Luis Obispo | 15 hr |
| Feb 13, 5:18 AM PST | Areal Flood Advisory | LOX | Los Angeles | 14 hr |
| Feb 13, 9:34 AM PST | Areal Flood Advisory | LOX | Santa Barbara | 10 hr |
| Feb 13, 10:39 AM PST | Areal Flood Advisory | LOX | Los Angeles, Ventura | 9 hr |
| Feb 13, 11:29 AM PST | Special Weather Statement | LOX | Santa Barbara | 31 min |
| Feb 13, 11:46 AM PST | Special Weather Statement | LOX | San Luis Obispo | 29 min |
| Feb 13, 12:19 PM PST | Special Weather Statement | LOX | San Luis Obispo | 41 min |
| Feb 13, 12:32 PM PST | Special Weather Statement | LOX | San Luis Obispo | 43 min |
| Feb 13, 1:24 PM PST | Special Weather Statement | LOX | Santa Barbara | 36 min |
| Feb 13, 2:02 PM PST | Special Weather Statement | LOX | Santa Barbara | 43 min |
| Feb 13, 3:00 PM PST | Special Weather Statement | LOX | Ventura | 30 min |
| Feb 13, 3:37 PM PST | Flash Flood Warning | LOX | Los Angeles | 4 hr |
| Feb 13, 3:39 PM PST | Special Marine Warning | LOX | 66 min | |
| Feb 13, 3:51 PM PST | Special Weather Statement | LOX | Los Angeles | 24 min |
Nearby
Flash Flood Warnings in California, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.